# SDR SWAA114516

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 66,180 hours, 63,576 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount Bracket
- Part number: 6945736
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE AFT MOUTING BRACKET CRACKED.  REMOVED AND REPLACED BRACKET IAW SRM AND DWG.
